Table of contents, Bernoulli Journal, vol. 7, no. 1 (2001)

Full-text: Open access


Table of contents, Bernoulli Journal, vol. 7, no. 1 (2001)

A semi-parametric model for censored and passively registered data; Authors: Marianne A. Jonker, Aad W. Van Der Vaart

Sample splitting with Markov chains; Authors: Anton Schick

On the problem of local adaptive estimation in tomography; Authors: Laurent Cavalier

Generalized Neyman-Pearson lemma via convex duality; Authors: Jaksa Cvitanic, Ioannis Karatzas

On the second-order characteristics of marked point processes; Authors: Martin Schlather

A mixture of the exclusion process and the voter model; Authors: Vladimir Belitsky, Pablo A Ferrari, Mikhail V. Menshikov, Serguei YU. Popov

On stochastic reaction-diffusion equations with singular force term; Authors: Aureli Alabert, István Gyöngy

Support theorem for the solution of a white-noise-driven parabolic stochastic partial differential equation with temporal Poissonian jumps; Authors: Nicolas Fournier

Article information

Bernoulli, Volume 7, Number 1 (2001).

First available in Project Euclid: 29 March 2004

Permanent link to this document